Alert archive / Nebraska / Flash Flood Warnings in 2012

Flash Flood Warning 10, NWS Omaha, NE

May 27, 20125 counties in Nebraska

NWS Omaha, NE issued this flash flood warning at May 27, 2012, 8:26 PM CDT for 5 counties in Nebraska. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2012, 8:26 PM CDT (01:26 UTC)
Expired
May 28, 2012, 12:30 AM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, NE, Madison County, NE, Pierce County, NE, Stanton County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:57 PM CDTFLASH FLOOD4 Nw Wayne, NEWATER FROM FLOODED CORN FIELDS FLOWING OVER ROADS.
May 27, 9:22 PM CDTFLASH FLOODStanton, NESTREET FLOODING OCCURRING IN STANTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2094 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WGUS53 KOAX 280126
FFWOAX
NEC027-119-139-167-179-280530-
/O.NEW.KOAX.FF.W.0010.120528T0126Z-120528T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAYNE COUNTY IN NORTHEAST NEBRASKA...
  EXTREME SOUTHEASTERN PIERCE COUNTY IN NORTHEAST NEBRASKA...
  MADISON COUNTY IN NORTHEAST NEBRASKA...
  STANTON COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 1230 AM CDT

* AT 821 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
  PRODUCING HEAVY RAIN IN NEAR MADISON...NORFOLK AND WAYNE. UP TO 
  TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORFOLK...WAYNE...MADISON...STANTON...WINSIDE...HOSKINS...CARROLL 
  AND LAUREL. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 390 AND 398.
 HIGHWAY 275 BETWEEN MILE MARKERS 78 AND 90.
 HIGHWAY 81 BETWEEN MILE MARKERS 140 AND 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4248 9701 4226 9701 4226 9687 4174 9737
      4182 9761 4236 9717 4251 9708

$$

PEARSON
2 follow-up statements
380 
WGUS73 KOAX 280149
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT SUN MAY 27 2012

NEC027-119-139-167-179-280530-
/O.CON.KOAX.FF.W.0010.000000T0000Z-120528T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE NE-PIERCE NE-MADISON NE-STANTON NE-CEDAR NE-
849 PM CDT SUN MAY 27 2012

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR 
WAYNE...EXTREME SOUTHEASTERN PIERCE...MADISON...STANTON AND 
SOUTHEASTERN CEDAR COUNTIES...

AT 848 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
ON COUNTY ROADS NEAR WAYNE. UP TO TWO INCHES OF RAIN HAVE ALREADY 
FALLEN. FLASH FLOODING IS ALREADY OCCURRING.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORFOLK...WAYNE...MADISON...STANTON...WINSIDE...HOSKINS...CARROLL 
AND LAUREL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY.  MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS 
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A 
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING 
WATER FIND ANOTHER ROUTE OVER HIGHER GROUND.

&&

LAT...LON 4248 9701 4226 9701 4226 9687 4174 9737
      4182 9761 4236 9717 4251 9708

$$

PEARSON
621 
WGUS73 KOAX 280530
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1230 AM CDT MON MAY 28 2012

NEC179-139-167-119-027-280540-
/O.EXP.KOAX.FF.W.0010.000000T0000Z-120528T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE NE-PIERCE NE-MADISON NE-STANTON NE-CEDAR NE-
1230 AM CDT MON MAY 28 2012

...THE FLASH FLOOD WARNING FOR WAYNE...EXTREME SOUTHEASTERN PIERCE...
MADISON...STANTON AND SOUTHEASTERN CEDAR COUNTIES HAS EXPIRED...

WHILE A FEW LINGERING SHOWERS WILL CONTINUE THROUGH ABOUT 1 AM...THE 
HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A 
THREAT.

FLOOD WATERS WILL CONTINUE TO RECEDE AND ARE NO LONGER EXPECTED TO 
POSE A THREAT TO LIFE OR PROPERTY. 

LAT...LON 4248 9701 4226 9701 4226 9687 4174 9737
      4182 9761 4236 9717 4251 9708

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:28 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 27, 3:28 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
328 PM CDT SUN MAY 27 2012

.DISCUSSION...

MAIN CONCERN IS SEVERE WEATHER THROUGH THE EVENING AND POSSIBLY
INTO THE EARLY MORNING HOURS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...
AND WILL KEEP PREVIOUS ISSUED FLASH FLOOD WATCH. PRECIPITABLE
WATER VALUES SHOULD GENERALLY BE FROM 1.5 TO 2.0 INCHES THROUGH
THE EVENING. HIGHEST FOR FLASH FLOODING IS PROBABLY IN MINNESOTA
AND NORTHWEST IOWA.

UPPER AIR CHARTS FROM THIS MORNING INDICATED THE FOLLOWING. AT
300 MB...A JET MAX OF AROUND 100 KNOTS WAS NOTED OVER NORTHERN
ARIZONA. AT 500 MB...A BROAD AREA OF HEIGHT FALLS EXTENDED FROM
THE ROCKIES OUT INTO THE NORTHERN AND CENTRAL PLAINS. A MAX OF
AROUND 100 METERS WAS ESTIMATED OVER THE NORTHERN WYOMING/
SOUTHEAST MONTANA BORDER AREA. COOLER AIR AT 700 MB WAS MOVING
EAST ACROSS THE PLAINS...AS NOTED BY COOLING ON KOAX 18Z SOUNDING.
IT ALSO COOLED AT 850 MB. MIXED LAYER CAPE WAS 1038 J/KG AND
CONVECTIVE INHIBITION WAS 70.

EXPECT STORMS TO INCREASE IN COVERAGE ACROSS THE NORTHWEST HALF OF
THE FORECAST AREA THROUGH EARLY EVENING. SEE HWO AND SPC PRODUCTS
FOR ADDITIONAL DETAILS.

COLD FRONT EXTENDED FROM EASTERN SOUTH DAKOTA DOWN THROUGH NEBRASKA
AND DOWN INTO NORTHWEST KANSAS AT MID AFTERNOON. THIS SHOULD EXTEND
FROM EASTERN MINNESOTA TO SOUTHWEST IOWA AND DOWN TO INTO WESTERN
OKLAHOMA. EXPECT A DECENT RANGE OF LOWS TONIGHT WITH LOWS RANGING
FROM 50S IN NORTHEAST NEBRASKA TO 60S IN THE SOUTHWEST CORNER OF
IOWA AND SOUTHEAST CORNER OF NEBRASKA.

COOLER TEMPERATURES WILL OCCUR ACROSS THE AREA THE NEXT SEVERAL
DAYS. MONDAY INTO TUESDAY NIGHT SHOULD BE MAINLY DRY. OUR NEXT
CHANCE OF PRECIPITATION SHOULD SPREAD ACROSS THE AREA WEDNESDAY.
THIS COULD YIELD DECENT BENEFICIAL RAINFALL AMOUNTS OF A QUARTER TO
HALF AN INCH.

FARTHER OUT...GENERALLY USED A BLEND OF GFS/ECMWF/CANADIAN FOR
TEMPERATURES AND POPS.

MILLER

&&

.AVIATION...

18Z TAFS FOR KOMA...KLNK...KOFK.

VFR CONDITIONS WILL PREVAIL THROUGH LATE AFTERNOON. A COLD
FRONT...CURRENTLY WEST OF ONL/EAR...WILL MOVE INTO EASTERN NEBRASKA
THROUGHOUT THE LATE AFTERNOON AND EARLY EVENING HOURS. LATEST
THINKING IS THUNDERSTORMS WILL IMPACT ALL TAF SITES STARTING AROUND
22Z AND CONTINUING THROUGH AT LEAST 9Z. HIGHLIGHTED GREATEST THREAT
AT KOFK WITH SEVERE WIND MENTION. HAIL WILL BE A THREAT AT ALL
SITES.

PEARSON

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-033-034.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043.

&&
Hazardous weather outlook, May 27, 4:53 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
453 PM CDT SUN MAY 27 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-280500-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
453 PM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

STRONG ENVIRONMENTAL SHEAR AND INSTABILITY WILL RESULT IN SEVERE
THUNDERSTORM ACTIVITY OCCURRING MAINLY NORTHWEST OF A LINE FROM
HARLAN IOWA TO BEATRICE...WITH SUPERCELL STORM DEVELOPMENT LIKELY.
HAIL UP TO BASEBALL SIZE AS WELL AS STRONG DAMAGING WINDS ARE THE
PRIMARY HAZARDS...WITH AN ISOLATED TORNADO OR TWO POSSIBLE MAINLY
OVER NORTHEAST NEBRASKA.

STORMS ARE THEN EXPECTED TO DECREASE IN INTENSITY TOWARD MIDNIGHT AND
SPREAD EASTWARD ACROSS THE REMAINDER OF EASTERN NEBRASKA AND WESTERN
IOWA DURING THE OVERNIGHT HOURS.

STORMS WILL OCCASIONALLY PRODUCE HEAVY RAINFALL...WITH UP TO THREE
INCHES POSSIBLE IN MANY AREAS. DUE TO RECENT HEAVY RAIN OVER THE
LAST FEW DAYS...A FLASH FLOOD WATCH IS IN EFFECT FOR A FEW
COUNTIES IN EXTREME NORTHEAST NEBRASKA AND NORTHWEST IOWA FOR TONIGHT
AS WELL. ISOLATED FLASH FLOODING THOUGH WILL BE A THREAT OVER MOST
LOCATIONS.

BECAUSE OF THE HOLIDAY WEEKEND AND THE MAGNITUDE OF STORMS
EXPECTED...CAMPERS ESPECIALLY SHOULD BE AWARE OF THE SEVERE STORM
THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE FORECAST WEDNESDAY INTO THURSDAY
AS ANOTHER WEATHER SYSTEM MOVES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING
AS SEVERE WEATHER WATCHES ARE ISSUED LATER TODAY...ESPECIALLY IN
EASTERN NEBRASKA.

DEE

In the hours before

Local storm report, May 27, 6:53 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             DAVID CITY              41.25N 97.13W
05/27/2012  E1.75 INCH       BUTLER             NE   EMERGENCY MNGR

            UP TO GOLFBALL SIZE HAIL BUT MOSTLY PING PONG AND
            SMALLER.

&&

MILLER
Local storm report, May 27, 7:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 ESE SEWARD            40.90N 97.06W
05/27/2012  E1.25 INCH       SEWARD             NE   TRAINED SPOTTER

&&

MILLER
Local storm report, May 27, 7:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
745 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     1 NE WAHOO              41.23N 96.61W
05/27/2012  M58 MPH          SAUNDERS           NE   AWOS

&&

PEARSON
Local storm report, May 27, 8:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             ELGIN                   41.98N 98.08W
05/27/2012  E2.50 INCH       ANTELOPE           NE   CO-OP OBSERVER

            WINDOWS BROKEN OUT OF CARS AND BUILDINGS. LARGE TREE DOWN
            ON ROAD 4 MILES SE OF ELGIN.

0525 PM     HAIL             OAKDALE                 42.07N 97.97W
05/27/2012  E2.50 INCH       ANTELOPE           NE   EMERGENCY MNGR

            MOSTLY GOLFBALL, SOME TENNIS BALL SIZE. SIDING STRIPPED
            ON HOMES.GLASS BROKEN OUT OF CARS AND BUILDINGS.

&&

LANDSVORK
Special weather statement, May 27, 8:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT SUN MAY 27 2012

NEZ018-031>033-042-280200-
STANTON NE-MADISON NE-CUMING NE-PLATTE NE-WAYNE NE-
816 PM CDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR STANTON...MADISON...
NORTHWESTERN CUMING...NORTHEASTERN PLATTE AND SOUTHWESTERN WAYNE
COUNTIES UNTIL 900 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MADISON...OR 17 MILES SOUTH OF
NORFOLK...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...STANTON...WISNER...WINSIDE...PILGER...HOSKINS...
CRESTON AND HUMPHREY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 BETWEEN MILE MARKERS 70 AND 103.
 HIGHWAY 81 BETWEEN MILE MARKERS 126 AND 161.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT
MONDAY MORNING FOR EAST CENTRAL NEBRASKA.

LAT...LON 4209 9744 4209 9737 4215 9736 4223 9723
      4199 9688 4174 9723 4174 9725 4172 9725
      4157 9746 4193 9770
TIME...MOT...LOC 0112Z 218DEG 59KT 4178 9743

ZAPOTOCNY
Local storm report, May 27, 8:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
820 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             3 S HUMPHREY            41.64N 97.49W
05/27/2012  E1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:05 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward40 min
May 27, 8:16 PM CDTSpecial Weather StatementOAXMadison, Stanton44 min
May 27, 8:22 PM CDTSevere Thunderstorm WarningOAXMadison, Platte, Stanton23 min
May 27, 8:34 PM CDTFlash Flood WarningOAXBoone, Madison, Platte, Stanton4 hr
May 27, 8:38 PM CDTTornado WarningOAXCuming, Stanton, Wayne22 min
May 27, 8:49 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton29 min
May 27, 8:59 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne16 min
May 27, 9:21 PM CDTFlash Flood WarningOAXPlatte4 hr
May 27, 9:24 PM CDTAreal Flood AdvisoryOAXPlatte4 hr
May 27, 9:25 PM CDTAreal Flood AdvisoryOAXStanton4 hr
May 27, 9:29 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte12 min
May 27, 9:50 PM CDTAreal Flood AdvisoryOAXColfax4 hr
May 27, 11:39 PM CDTSpecial Weather StatementOAXCass, Douglas, Sarpy36 min
May 28, 1:17 AM CDTSpecial Weather StatementOAXButler, Lancaster, Saunders28 min

Nearby

Flash Flood Warnings in Nebraska, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.